# SDR P2EA99023

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 27 LEFT SPLICE CRACKED FROM BS 420 TO BS 440, DEFECT SIZE, LENGTH .312.  REPAIRED STRINGER 27 LEFT FROM BS 420 TO BS 442 PER SRM 53-10-3, FIG 1.  (M)
